# SDR DALA2019020700825

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED BEAM NBR 1 AND 2 (FWD EDGE) AT FWD PASSENGER DOOR (L1). BEAM NBR 1 (CRACK 0.750") AND BEAM NBR 2 (CRACK 0.781") ON FWD EDGE AT FWD PASSENGER DOOR WERE REPAIRED PER DC9/MD80 SRM 52-05, PAR. 68, FIG. 82 AND PAR. 69, FIG. 84. (LP0934224)
